Affordable Access

Access to the full text

Development and Application of the Fourier Method for the Numerical Solution of Ito Stochastic Differential Equations

Authors
  • Kuznetsov, D. F.1
  • 1 St. Petersburg Polytechnical University, St. Petersburg, 195251, Russia , St. Petersburg (Russia)
Type
Published Article
Journal
Computational Mathematics and Mathematical Physics
Publisher
Pleiades Publishing
Publication Date
Jul 01, 2018
Volume
58
Issue
7
Pages
1058–1070
Identifiers
DOI: 10.1134/S0965542518070096
Source
Springer Nature
Keywords
License
Yellow

Abstract

AbstractThis paper is devoted to the development and application of the Fourier method to the numerical solution of Ito stochastic differential equations. Fourier series are widely used in various fields of applied mathematics and physics. However, the method of Fourier series as applied to the numerical solution of stochastic differential equations, which are proper mathematical models of various dynamic systems affected by random disturbances, has not been adequately studied. This paper partially fills this gap.

Report this publication

Statistics

Seen <100 times